# SDR USAA2011020990671

- Difficulty date: January 21, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S5 CHECK - THE AMOUNT OF LOAD REQUIRED TO OPERATE THE INNER DOOR HANDLE  TO OPEN PASSENGER / CREW DOOR 831 WAS MORE THAN THE ALLOWABLE LIMITS.  ADJUSTED  PASSENGER / CREW DOOR 831 INNER DOOR HANDLE IAW A320 AMM 52-11-00-991-008.
